On twisted de Rham cohomology

Alan Adolphson, Steven Sperber

Research output: Contribution to journalArticlepeer-review

10 Scopus citations

Abstract

Consider the complex of differential forms on an open affine subvariety U of AN with differential ω → dω + φ ∧ ω, where d is the usual exterior derivative and φ is a fixed 1-form on U. For certain U and φ, we compute the cohomology of this complex.

Original languageEnglish (US)
Pages (from-to)55-81
Number of pages27
JournalNagoya Mathematical Journal
Volume146
DOIs
StatePublished - Jun 1997

Fingerprint Dive into the research topics of 'On twisted de Rham cohomology'. Together they form a unique fingerprint.

Cite this